Seizures. Prescribed lobozam. Hairfall problem. Is this the medicine sideeffect?
Hello Doctor My daughter had 3-4 seizures in last 7 months is being treatred now and prescribed to take one tab Lobozam 10mg at night and 2 tabs one in morning one in ecvening i.e after dinner but she having hair fall is it a side effect or what can be done about it Local Doc has precribed it to be taken for three years
please tell me age of child
name of pther tablet
weight of child
was EEG done?
what type or pattern of seizures she had. let me know ia m a seizure/fits expert for children.
if in mumbai you may consult me at my dadar clinic.
Answered: Fri, 29 Jun 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]